Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ten axioms for three dimensional Euclidean geometry


Author: Lino Gutiérrez-Novoa
Journal: Proc. Amer. Math. Soc. 19 (1968), 146-152
MSC: Primary 50.05
DOI: https://doi.org/10.1090/S0002-9939-1968-0231265-9
MathSciNet review: 0231265
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. M. Coxeter, Non-Euclidean geometry, Mathematical Expositions, no. 2, University of Toronto Press, Toronto, Ont., 1957. 3rd ed. MR 0087965
  • [2] David Hilbert, The foundations of geometry, Authorized translation by E. J. Townsend. Reprint edition, The Open Court Publishing Co., La Salle, Ill., 1959. MR 0116216
  • [3] Lino Gutiérrez Novoa, On 𝑛-ordered sets and order completeness, Pacific J. Math. 15 (1965), 1337–1345. MR 188111
  • [4] C. E. Springer, Geometry and analysis of projective spaces, W. H. Freeman and Co., San Francisco, Calif.-London, 1964. MR 0173183

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.05

Retrieve articles in all journals with MSC: 50.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231265-9
Article copyright: © Copyright 1968 American Mathematical Society